It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Nancy on November 21, 1999 at 15:19:10:

In Reply to: Addreall Side Effects posted by Michelle on October 31, 1999 at 01:26:54:

My 12-year-old son was on Adderall for a few month, initially 10 mg, then 5 mg - he had severe sleeplessness and stomach problems. We have since put him on an extended release Ritalin (20mg). This does not effect his sleep or appetite as much. Adderall is much stronger than Ritalin (per physician, even at low dosing).
: Both of my children have been on Addreall since July........my son has recently been experiencing excessive problems as school...........and being a concerned grandma, my mother proceeded to find some information on Addreall. Has anyone had any negative experiences with Adderall? We are thinking that our son may be autistic - but I want to research and make sure this isn't just a side effect of Adderall. Any input would be appreciated.

: Michelle


Follow Ups

All times are GMT -7. The time now is 03:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!